# SDR SWIA200920824

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 31,325 hours, 43,940 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5553 - RIGHT MAIN GEAR DISAGREE LIGHTS ON AFTER GEAR RETRACTION.  ADJUSTED RIGHT MLG ACTUATOR ROD END.
